Nurofen tablets for children from 6 years of age 6 tablets
The drug belongs to the group of non-steroidal anti-inflammatory drugs.
The active substance of the drug is ibuprofen. One tablet contains 200 mg ibuprofen.
Excipients: tablet core - croscarmellose sodium, sodium lauryl sulfate, sodium citrate, stearic acid, colloidal anhydrous silica; sugar coating - sodium caramel, talc, acacia spray dried, sucrose, titanium dioxide (E 171), macrogol 6000; printing ink - Epacode S-1- 277001 (shellac, black iron oxide (E 172), propylene glycol
For use in adults and children over 6 years of age (weighing over 20 kg).
The drug should be used as prescribed.
The optimal dosage is between 7 -10 mg / kg body weight 3 to 4 times a day, which corresponds to a daily dose of 20-30 mg / kg. It is recommended that in the treatment of pain and fever do not exceed a daily dose of 30 mg / kg / day.
Children from 6 to 9 years (20-30 kg) - 1 tablet 200 mg. If necessary, 1 tablet every 6 hours. Do not exceed 3 tablets per day (600 mg)
Children from 9 to 12 years ( 30 - 40 kg) - 1 tablet of 200 mg. If necessary, 1 tablet every 4 -6 hours. Do not exceed 4 tablets per day (800 mg).
Adults and adolescents over 12 years (over 40 kg)
Starting dose - 2 tablets, then if necessary 1-2 tablets every 4-6 hours. The tablets should be taken with water. Do not use more than 6 tablets (1200 mg) per day.
For people with gastrointestinal complaints, it is recommended to take the medicine with food.
Do not use the drug for more than 3 days without consultation with a doctor.
Nonsteroidal anti-inflammatory drugs have the ability to alleviate pain, swelling and fever.
Nurofen is intended for use in the following cases:
- pain of various origin of mild to moderate severity (headaches including tension pain and migraine , toothache, neuralgia, muscle, joint and bone pain, pains associated with influenza and cold)
- fever of various origins (including influenza, cold or other diseases) b infectious)
Nurofen should not be used in patients:
- hypersensitive to ibuprofen or any of the excipients and to other NSAIDs
- with an intolerance to some sugars
- who have ever had allergies such as rhinitis, urticaria or bronchial asthma after taking acetylsalicylic acid or other NSAIDs,
- with gastric ulcer and ( or) active or history of duodenal ulceration, perforation or bleeding, including those after NSAIDs,
- with severe hepatic insufficiency, severe renal insufficiency or severe heart failure,
- simultaneously receiving other NSAIDs , including COX-2 inhibitors,
- during the third trimester of pregnancy,
- with bleeding diathesis.
- should not be used on children under 20 kg
Adverse reactions are ranked by frequency using the following terms:
Very common: more than 1 in 10 patients treated.
Common: less than 1 in 10 but more than 1 in 100 patients. Uncommon: less than 1 in 100 but more than 1 in 1000 patients. Rare: less than 1 in 1,000, but more than 1 in 10,000 patients.
Very rare: less than 1 in 10,000 patients and in isolated cases.
- Gastrointestinal disorders:
uncommon: indigestion, abdominal pain, nausea. rare: diarrhea, flatulence, constipation, vomiting, gastritis. very rare: tarry stools, vomiting blood, ulcerative inflammation of oral mucosa, exacerbation of colitis and Crohn's disease.
Disease may occurstomach ulcer and / or duodenal ulcer, gastrointestinal bleeding, sometimes with fatal outcome, especially in the elderly and perforation.
- Nervous system disorders:
rare: dizziness, insomnia, agitation, irritability and fatigue.
Depression, psychotic reactions and tinnitus have been reported in isolated cases.
- Renal and urinary disorders:
very rare: decreased urine output, renal failure, renal papillary necrosis, increased sodium in plasma. < / p>
- Hepato-biliary disorders:
Very rare: Hepatic impairment, especially during prolonged use.
- Blood disorders and lymphatic system
very rare: abnormal blood counts (anemia, leukopenia, thrombocytopenia, pancytop agranulocytosis).
- Skin disorders
very rare: erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis.< ul>
uncommon: urticaria and pruritus. Very rare: swelling of the face, tongue and larynx, dyspnoea, tachycardia, hypotension, shock. Exacerbation of asthma and bronchospasm.
Patients with pre-existing autoimmune diseases have been reported during ibuprofen therapy with isolated cases of symptoms appearing in aseptic meningitis such as neck stiffness, headache, nausea, vomiting, fever confusion.
very rare: edema, hypertension, heart failure associated with high dose NSAIDs.
Warnings and precautions
During pregnancy and breastfeeding, contact your doctor before using this medicine with a doctor.
- Store below 25 ° C.
- Keep out of reach of children.